# SDR DHL9870646C

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN SEAT TRACK CRACKED AT STA 580 LBL 24.  CUT OUT DAMAGED SECTION OF SEAT TRACK FROM BS 560 TO 620, INSTALLED NEW SEAT TRACK 5' LONG PER SRM 53-10-5.  N/R 5816.
